# SDR 04FDEA00168

- Difficulty date: January 16, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - ON LEADING EDGE SKIN PANEL INTERIOR FOUND SEVERAL CRACKS STA XOS 510 UNDER REFUEL ACCESS PANEL.  LT WING : LEADING EDGE SKIN PANEL STA XOS 510 UNDER REFUEL ACCESS PANEL INTERIOR , CRACKED AREA REPAIRED AS PER SRM 57-10-00, FIG. 25, VOL. I.
